# SDR SCNA20190907139

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INNER MOPSIL CHORD IS CORRODED LOCATED AT L-2 DOOR AREA. REMOVED CORROSION ON INNER MOPSILL CHORD @STA 920, LBL60. ORIG THK .080" REMOVED .023" REMAINING THK .057". FOUND TO BE BEYOND ALLOWABLE DAMAGE LIMITS.  REMOVED DAMAGED INNER MOPSILL CHORD, LOCATED, DRILLED AND INSTALLED NEW INNER MOPSILL CHORD, P/N 147A8540U7.
